- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (2)
- Authors
- Andreev, Viktor K.
- Contact information
- Andreev, Viktor K. andr@icm.krasn.ru
- Keywords
- a priori estimate; Friedrichs inequality; variational problem
- Abstract
Integral inequalities of the Friedrichs type for combined domains with plane and cylindrical symmetries are proved. The optimal constants in the right-hand sides of the inequalities are found. These constants depend on physical and geometrical parameters of the domains. Some generalizations of these inequalities to domains of a different shape are considered.
- Pages
- 146-157
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1269
Journal of Siberian Federal University. Mathematics & Physics / On Inequalities of the Friedrichs type for Combined Domains
Full text (.pdf)